IJPAM: Volume 24, No. 3 (2005)
CRITICALITY FOR SOME HYPERBOLIC EQUATIONS
Ali Hakem
Laboratory of Mathematics
University of Sidi-Bel-Abbes
P.O. Box 89, Sidi-Bel-Abbes, 22000, ALGERIA
e-mail: hakemali@yahoo.com
Laboratory of Mathematics
University of Sidi-Bel-Abbes
P.O. Box 89, Sidi-Bel-Abbes, 22000, ALGERIA
e-mail: hakemali@yahoo.com
Abstract.We first consider the equation of the following type:
Received: July 17, 2005
AMS Subject Classification: 35L60
Key Words and Phrases: blow-up, wave equation, critical exponent
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 24
Issue: 3

